# SDR DXTA2009042103616

- Difficulty date: April 26, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N996QS
- Make and model: Cessna 750
- Aircraft serial: 7500196
- Aircraft time: 6,999 hours, 4,181 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Part number: MS2747T14F97S
- Condition: Damaged
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WITH AUTOPILOT ENGAGED TRIM CLACKER SOUNDED AND DID NOT STOP.  UPON DISCONNECTING AUTOPILOT ANBER PRI STAB TRIM FAIL AND MACH TRIM OFF CAS MESSAGES ILLUMINATED AS WELL AS CYAN YD FAIL LOWER A CAS MESSAGE.   REMOVED AND REPLACED CONNECTOR PV003 IAW MM 20-20-01. OPERATIONAL CHECK GOOD IAW MM 27-40-00
